Abstract

It is shown that partially incoherent spatial solitons are possible in saturable nonlinear media. This is demonstrated by means of an exact Gaussian solution in the case when the saturable nonlinearity is of the logarithmic type. The conditions necessary to establish these soliton states as well as their associated characteristics are discussed in detail. Pertinent examples are provided to elucidate their behavior further.

© 1997 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Elliptic incoherent solitons in saturable nonlinear media

Eugenia D. Eugenieva, Demetrios N. Christodoulides, and Mordechai Segev
Opt. Lett. 25(13) 972-974 (2000)

Coupled spatial-soliton pairs in saturable nonlinear media

S. Medhekar, Ram Krishna Sarkar, and Punya Prasanna Paltani
Opt. Lett. 31(1) 77-79 (2006)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (2)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (12)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription